# SDR SIMA20170508001

- Difficulty date: May 8, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 16,926 hours, 11,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EQUIPMENT BAY FLOOR WEB HAS A .250 INCH CRACK.  THE FLOOR WEB REPAIRED IAW ETN-CR-53-099.
